EconPapers    
Economics at your fingertips  
 

Spherical Images of W-Direction Curves in Euclidean 3-Space

Ìlkay Arslan Güven, Semra Kaya Nurkan and Ìpek Agaoglu Tor

Journal of Mathematics Research, 2020, vol. 12, issue 3, 39

Abstract: In this paper, we study the spherical indicatrices of W-direction curves in three dimensional Euclidean space which were defined by using the unit Darboux vector field W of a Frenet curve. We obtain the Frenet apparatus of these spherical indicatrices and the characterizations of being general helix and slant helix. Moreover we give some properties between the spherical indicatrices and their associated curves.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/42685/44585 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/42685 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:3:p:39

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-07-25
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:3:p:39